# SDR A6WA201040414

- Difficulty date: June 10, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3520565
- Condition: Damaged
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO STEP PLATE DAMAGED (2EA) GOUGES (1) FWD AND (1) AFT REMOVED STEP PLATE UNSERVICEABLE AND REPLACED SERVICEABLE CARGO STEP PLATE PN 601R35205-65 IAW SRM 51-42-06.
